Applied Mathematical Sciences

Online Edition, Vol. 14, 2020, no. 1-4

Andrzej Walendziak
      Some results on pre-BBBZ algebras
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 1-11
      doi: 10.12988/ams.2020.911155
      Scilit       Google Scholar       Crossref

Dug Hun Hong
      Blackwell's theory for T-i.i.d. random fuzzy process
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 13-20
      doi: 10.12988/ams.2020.912158
      Scilit       Google Scholar       Crossref

Narayan Thapa
      Numerical solution of sine-Gordon equation by spectral method
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 21-29
      doi: 10.12988/ams.2020.912159
      Scilit       Google Scholar       Crossref

Younseok Choo
      A generalized quaternion with generalized Fibonacci number components
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 31-38
      doi: 10.12988/ams.2020.912160
      Scilit       Google Scholar       Crossref

Chora Damary Rehema, Fredrick Onyango, Joshua Were
      Models for variable premiums payable to benevolent funds
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 39-43
      doi: 10.12988/ams.2020.912162
      Scilit       Google Scholar       Crossref

Chora Damary Rehema, Fredrick Onyango, Joshua Were
      Models for level premiums payable to benevolent funds
      Applied Mathematical Sciences, Vol. 14, 2020, no. 1, 45-50
      doi: 10.12988/ams.2020.912163
      Scilit       Google Scholar       Crossref

Oscar Gutierrez
      On the moments of the subsistence consumption distribution under habit formation
      Applied Mathematical Sciences, Vol. 14, 2020, no. 2, 51-58
      doi: 10.12988/ams.2020.911145
      Scilit       Google Scholar       Crossref

Tayfour El-Bashir, Pallath Chandran, Nirmal C. Sacheti
      On the steady boundary layer flow of an inelastic material: Williamson fluid model
      Applied Mathematical Sciences, Vol. 14, 2020, no. 2, 59-74
      doi: 10.12988/ams.2020.911147
      Scilit       Google Scholar       Crossref

Abd-Elmonem A. M. Teamah, Ahmed A. Elbanna, Ahmed M. Gemeay
      Frechet-Weibull mixture distribution: properties and applications
      Applied Mathematical Sciences, Vol. 14, 2020, no. 2, 75-86
      doi: 10.12988/ams.2020.912165
      Scilit       Google Scholar       Crossref

Mahdi Fadhil Mosa
      Effect of optically thick radiation heat transfer in a horizontal channel
      Applied Mathematical Sciences, Vol. 14, 2020, no. 2, 87-93
      doi: 10.12988/ams.2020.912170
      Scilit       Google Scholar       Crossref

Younseok Choo
      Some results on a generalized bi-periodic Lucas sequence
      Applied Mathematical Sciences, Vol. 14, 2020, no. 2, 95-101
      doi: 10.12988/ams.2020.912172
      Scilit       Google Scholar       Crossref

Amr Radi, Mudhahir Al-Ajmi, Hasina Al-Maskari
      Modeling proton-proton and proton-antiproton collisions using genetic programming approach
      Applied Mathematical Sciences, Vol. 14, 2020, no. 3, 103-111
      doi: 10.12988/ams.2020.911148
      Scilit       Google Scholar       Crossref

Gerd Walther
      The Pell equations x2-(k2-1)y2 = k2, k ∈ N, k ≥ 2   Imprimitive and primitive solution classes
      Applied Mathematical Sciences, Vol. 14, 2020, no. 3, 113-132
      doi: 10.12988/ams.2020.912173
      Scilit       Google Scholar       Crossref

Alessandra Buratto, Luca Grosset, Elena Sartori
      Current-value Hamiltonian for an age-structured optimal control problem
      Applied Mathematical Sciences, Vol. 14, 2020, no. 3, 133-140
      doi: 10.12988/ams.2020.912171
      Scilit       Google Scholar       Crossref

Christian Kasumo
      On the approximate solutions of linear Volterra integral equations of the first kind
      Applied Mathematical Sciences, Vol. 14, 2020, no. 3, 141-153
      doi: 10.12988/ams.2020.912176
      Scilit       Google Scholar       Crossref

Idah Orowe
      Three-state transition model with left censoring in vertical transition of HIV
      Applied Mathematical Sciences, Vol. 14, 2020, no. 4, 155-170
      doi: 10.12988/ams.2020.912168
      Scilit       Google Scholar       Crossref

Suleyman Senyurt, Sumeyye Gur Mazlum, Luca Grilli
      Gaussian curvatures of parallel ruled surfaces
      Applied Mathematical Sciences, Vol. 14, 2020, no. 4, 171-183
      doi: 10.12988/ams.2020.912175
      Scilit       Google Scholar       Crossref

Badahi Ould Mohamed
      The problem of obstacle for the first eigenvalue for the p-Laplacian operator
      Applied Mathematical Sciences, Vol. 14, 2020, no. 4, 185-197
      doi: 10.12988/ams.2020.98116
      Scilit       Google Scholar       Crossref